Skip to content
My WebMD Sign In, Sign Up

Announcements

Visit our Crisis Assistance Link for resources. For immediate help, get to the ER.

*No Dr Outside Contact Please*
ABILIFY for BIPOLAR!!!
avatar
wshw60 posted:
I suffer from Bipolar Disorder & after years of depression have finally been properly diagnosed! YAY!! I HIGHLY recommend ABILIFY!!! I have taken every prescription there is and I have never ever felt so good in my entire life!! I didn't even know it was a possibility to for me! NO more weight gain, flat affect, tiredness, zombie-like feelings anymore for me! If you are not happy with your meds ask your doc about Abilify! They also have a program for those that can not afford it!



Reply
 
avatar
skypper responded:
Just wanted to add on here and let you know thst just because one person responds well to a particular medication does not mean that others will. Each individual has their own body chemistry/make-up/composition which in turn has an effect on how they will respond to any particular med, which is why we often have to try many before we can fine one that will have maximum benefit with less ill-effects.
Personally when I tried Abilify it made me super jittery and it made me hallucinate and have waking dreams, it was a dangerous medication for me personally and had to be stopped ASAP.
~Sky~
When nothing's going right, go left!
 
avatar
purpledolphingirl4 responded:
I am on it as well. In a combo of meds such as Depakote and Abilify are my core meds for bipolar. For anxiety, Klonopin and for nightmares for what happened to me almost 2 years ago clondidne. And for sleep it is Lunesta. So it varies individual to individual on medications. Some may work for one person may not work for another.

beej
 
avatar
ttsmile responded:
I am on it also, and it has helped me a great deal. Not everyone is lucky that way, though.
 
avatar
sandtiger replied to skypper's response:
Skyp, I had some really negative results to it, too, including weird twitches and sleep paralysis. =(

~ San
:: Living is more than just being alive - Anberlin ::
 
avatar
jselleck replied to sandtiger's response:
I too had weird side affects while on Abilify. Especially when my doc took me off it. I had blurry vision and could hardly see clearly for four days. Couldn't even drive, vision was so bad. Also, that so called medical assistance program, you and/or you and your spouse have to make lass than $15,000 a year in order to qualify. Unless things have changed in the last 7 years. So unless you're poorer than dirt, that program does you no good. You'll have more luck joining a discount program at your local pharmacy or getting your meds at Wal-mart, Sams Club, or Costco. Luck.

J


Featuring Experts

Joseph F. Goldberg, MD, is a Clinical Professor of Psychiatry, Icahn School of Medicine at Mount Sinai, New York, NY. He also maintains a private prac...More

Helpful Tips

NSAIDS and lithiumExpert
Nonsteroidal anti-inflammatory drugs (eg, Motrin/ibuprofen, Advil, Naprosyn) raise lithium levels by about 20%. We often therefore say ... More
Was this Helpful?
69 of 92 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.